Posted by Tomatheus on January 19, 2012, at 16:32:35
In reply to Re: Supplements that promote serotonin *release* » Tomatheus, posted by SLS on January 19, 2012, at 13:44:21
Thanks for your suggestion. Unfortunately, I think that it would be best for me to avoid all forms of lithium. I took lithium carbonate from 2003 to 2005 (stopped it, I believe, in the summer of 2005) and developed agitation and a tremor that still haven't gone away. A blood test done on me in March 2007 when I was hospitalized showed that lithium was still in my system, even though I hadn't taken it for more than a year and a half. I found out recently that the former research and development manager for the company that manufactured the lithium that I took admitted in court that he falsified the laboratory tests for the lithium carbonate that his company manufactured. So, basically, I'm still suffering adverse effects from lithium carbonate that was never truly found to be safe. It's helpful to know that lithium can promote the release of serotonin, but I'm afraid that I'll have to pass on this suggestion.
Suffers from anergic depression and aminoguanidine-induced psychosis and cognitive impairment, diagnosed with schizoaffective disorder.
Taking 5 mg Abilify, 2.25 mg Hydergine, and five supplements.